The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on set theory

Author: Arlen Brown
Journal: Proc. Amer. Math. Soc. 25 (1970), 920-921
MSC: Primary 02.60
MathSciNet review: 0266749
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Théorie des ensembles (Fascicule de résultats), Actualités Sci. Indust., no. 846, Hermann, Paris, 1939. MR 3, 55.
  • [2] Paul R. Halmos, Naive set theory, The University Series in Undergraduate Mathematics, D. Van Nostrand Co., Princeton, N.J.-Toronto-London-New York, 1960. MR 0114756
  • [3] E. Zermelo, Beweis, daß jede Menge wohlgeordnet werden kann, Math. Ann. 59 (1904), no. 4, 514–516 (German). MR 1511281,
  • [4] -, Neuer Beweis für die Möglichkeit einer Wohlordnung, Math. Ann. 65 (1908), 106-128.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.60

Retrieve articles in all journals with MSC: 02.60

Additional Information

Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society